# SDR MALA110298

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 12,167 hours, 11,463 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1110
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WHEN THE LANDING GEAR HANDLE WAS SELECTED UP, 1 ANTI SKID INBD, 2 PARKING BRAKE SOV CAUTION MESSAGES ANNUNCIATED.  LANDING GEAR, ALL 3 REMAINED DOWN.  ON APPROACH, BACK TO DEPARTURE, WHEN LANDING GEAR HANDLE SELECTED DOWN, CAUTION WENT AWAY.  REPLACED LDG CONTROL HANDLE IAW AMM 32-31-01. FUNCTIONAL TEST GOOD REF MM 409,  NR 401370 FOR DETAILS.
